# SDR DHL2005782509

- Difficulty date: March 10, 2005
- Submitted: April 2, 2005
- Operation: Air carrier
- Aircraft: N782DH
- Make and model: Boeing 727227
- Aircraft serial: 21998
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Bulged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULGE R/SIDE FUSELAGE SKIN FWD OF STA 1050 BETWEEN STR 27R AND 26R.  DAMAGED FOUND TO BE OUT OF LIMITS IAW 727 SRM 53-30-1 FIG1.  CUTOUT DAMAGED AREA DIM 2 1/4 INCH BY 1 7/8 INCH IAW B727 SRM 53-30-3 FIG 3.  FABRICATED DOUBLER FROM 2024T3 .071 PO NR 7001978 DIM 11 1/2 INCH BY 12 3/4 INCH AND STRUCTURAL FILLER FROM 2024T3 .063 PO NR 9001765 DIM 12 1/2 INCH BY 10 IAW B727 SRM 53-30-3 FIG24.  TREATED AND PRIMED IAW B727 SRM 51-10-2 ND.  INSTALLED DOUBLER AND STRUCTURAL FILLER ON FUSELAGE SKIN FWD OF STA 1050 IAW B727 SRM 53-30-3 FIG 24.
